안녕하세요 경훈입니다. 좋은 하루 되시길

 


Professional Experiences

l        September 2005 - Present : Assistant Professor, Korea University

l        September 2004 - August 2005: Wylie Assistant Professor, University of Utah

l        September 1999 - July 2004 : Ph.D.  University of Minnesotaa

l        March 1997 - February 1999:  M.S., Korea University

l        March1990 - February 1997: B.S., Korea University


Research Interests:
  • Stochastic Partial differential Equations (SPDE)
  • Partial Differential Equations (PDE)
  • Stochastic Processes & Probability Theory

Publications  

    1. On SPDEs with variable coefficients in one space dimension (with N.V.Krylov), Potential Anal. 21(2004),no.3,209-239
    2. On stochastic partial differential equations with variable coefficients in C^1 domains, Stochastic Process. Appl. 112(2004), no.2, 261-283
    3. L_q(L_p) theory and Holder estimates for parabolic SPDEs, Stochastic pocess. Appl, 114(2004),no.2, 313-330
    4. On L_p theory of stochastic partial differential equations of divergence form in C^1 domains, Probab. Theory Related Fields, 130(2004), no.4, 473-492
    5. On the Sobolev space theory of parabolic and elliptic equations in C^1 domains (with N.V.Krylov), SIAM J. Math. Anal. 36(2004) , no.2, 618-642
    6. L_p estimates for SPDE with discontinuous coefficients in domains, Electronic Journal of Probability,  10(2005), no.1, 1-20
    7. Parabolic SPDEs  degenerating on the boundary of non-smooth domain,  Electronic Journal of Probability,  11(2006), no. 23, 563-584
    8. Sobolev space theory of parabolic equations degenerating on the boundary of C^1 domains, Commu. PDEs, 32(2007), 1261-1280
    9. L_p theory of parabolic SPDEs degenerating on the boundary of C^1 domains,  Journal of theoretical Probability, 21(2008) ,169-192
    10. L_q(L_p)-theory of parabolic pdes with variable coefficients, Bulletin of KMS, 45(2008). no 1, 169-190
    11. An L_p-theory of stochastic PDEs in Lipschitz domains,  Potential Analysis, 29(2008), 303-326
    12. Sobolev  space theory of SPDEs with continuous or measurable leading coefficients,  Stochastic Process. Appl, 119(2009), 16-44  pdf
    13. A W^n_p-theory of parabolic equations with unbounded coefficients on non-smooth domains,  J. Math. Anal and appl, 350(2009), 294-305   pdf
    14.  An L_p-theory of stochastic PDEs of divergence form on Lipschitz domains,  Journal of theoretical Probability, 22(2009), 220-238   pdf
    15. A Moment closure method for stochastic reaction networks (with C.H.Lee & P.Kim), The journal of chemical physics 130, 134107 (2009)  pdf